# SDR QXEA0002502

- Difficulty date: August 23, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- REPAIR DOUBLER ON FRAME CASTELLATION AT FRAME 13815B AND STRINGER 73 IS CRACKED.  REPAIRED IAW FOKKER SRM 53-02-13 AND SRM 51-31-01.
